| Catalog Number |
1012583-16 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a perforation in the proximal right coronary artery.The 4.5x16mm graftmaster covered stent failed to cross due to anatomy.Therefore, another 4.0x16mm graftmaster was attempted to cross; however, failed due resistance with anatomy.When attempting to remove the graftmaster, it was pulled back a bit, resistance was felt with anatomy and the shaft separated.The separated portion was embedded into the vessel using an unknown drug coated stent.A third 4.5x19mm graftmaster was used successfully to cover the perforation.There was no adverse patient sequela and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The additional graftmaster rx device referenced in b5 is filed under separate medwatch report number.